MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QUANTUM VENTILATION MODULE; GAS CONTROL UNIT, CARDIOPULMONARY BYPASS

SPECTRUM MEDICAL LTD QUANTUM VENTILATION MODULE; GAS CONTROL UNIT, CARDIOPULMONARY BYPASS
Model Number QVM2-D-HM
Medical Device Problem Code Inaccurate Delivery (2339)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
User reported that set-points for sweep were not being met.User was able to resolve issue and use the device successfully since this event.There was no patient harm.
 
Additional Manufacturer Narrative
Investigation suggested issue with oxygen-in supply; however, there was no indication of issues that could cause reported event.System has been used successfully since.

Brand Name
QUANTUM VENTILATION MODULE
Common Device Name
GAS CONTROL UNIT, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK  GL2 9SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK   GL2 9SL
Manufacturer Contact
cameron schmitt
481 munn road
suite 180
fort mill, SC 29715
MDR Report Key22055347
Report Number3006073153-2025-00130
Device Sequence Number4171553
Product Code DTX
UDI-Device Identifier05060434422071
UDI-Public05060434422071
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K202733
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQVM2-D-HM
Device Catalogue Number51-000082-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/21/2025
Initial Report FDA Received Date05/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/27/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown